Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Initial and follow up information has been received from a nurse practitioner (NP)/ certified nurse midwife, and a nurse, concerning a 17 year old caucasionr female patient, who on 17-APR-2007, at 3:30pm was vaccinated IM in the left deltoid with the first dose of Gardasil (Lot #657617/0384U). Concomitant therapy included Yasmin. There was no known illness at the time of vaccination. The nurse practitioner reported that 18-APR-2007, (previously reported by the nurse as on the same day, 17-APR-2007), the patient developed a rash on the left arm (the arm of injection), which later spread to both arms; the rash was described as "redness with urticarial raised patches." The nurse added that the patient also developed a fever. At the time of this report, the NP confirmed that the patient had recovered from the rash and fever (date unspecified). The patient sought unspecified medical attention. No further information is expected. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166